# SDR SWAA2025050967764

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 42,303 hours, 19,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE GIRT REPACK REQUIRED.<[01] REPACKED R2 DOOR SLIDE GIRT PER AMM 25-66-01.
